# SDR HNAA2024082300708

- Difficulty date: August 23, 2023
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,636 hours, 42,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AND F/A EMERGENCY LIGHT CAME ON UNCOMMANDED DURING PUSHBACK WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.    T/S UNCOMMANDED EMERG LIGHT ISSUE PER WM 33-50-50.  R & R NR 2 INVERTER AND CLEANED PLUG P8572 IAW AMM 33-50-11. OPS CK GOOD. NO DISCREPANCIES NOTED AT THIS TIME. A/C IS OK FOR SERVICE.
